# SDR SWIA200211268

- Difficulty date: September 29, 2002
- Submitted: October 4, 2002
- Operation: Air carrier
- Aircraft: N232SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120306
- Aircraft time: 16,663 hours, 23,888 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 63163
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

GREEN SYSTEM MAIN HYDRAULIC PUMP FAILED ON TAKEOFF.  ELECTRONIC PUMP TOOK OVER.  COMPLIED WITH QRH.  RETURNED FOR NORMAL LANDING AT SFO.  REPLACED LEFT ENGINE MAIN HYDRAULIC PUMP.  RAN ENGINE.  OPS & LEAK CHECK GOOD.
